# SDR CALA2013101091951

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 69,041 hours, 25,378 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 1011
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG HUNG START THEN RT ENG STARTER EICAS ON 2ND ATTEMPT.  FOUND NR 2 ENG STARTER SEIZED.  INSP GEARBOX AFTER OLD STARTER OFF, NO DAMAGE FOUND.  INSTALLED NEW STARTER, OPERATIONS CHECKED GOOD.  SECURED NR 2 ENGINE FAN COWLING.
